您当前的位置:
首页 >
文章列表页 >
On the Convex Coefficient of Musielak-Orlicz Sequence Space Equipped with Orlicz Norm
更新时间:2026-08-31
    • On the Convex Coefficient of Musielak-Orlicz Sequence Space Equipped with Orlicz Norm

    • Vol. 27, Issue 6, Pages: 132-136(2022)
    • DOI:10.15938/j.jhust.2022.06.016    

      CLC: O177.3
    • Published:2022

    移动端阅览

  • CUI Yun-an, GUO Tian-bao. On the Convex Coefficient of Musielak-Orlicz Sequence Space Equipped with Orlicz Norm[J]. 2022, 27(6): 132-136. DOI: 10.15938/j.jhust.2022.06.016.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

39

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Application of a New Class of Characteristic Function
Improved Control Strategy for Grid-connected Inverter Based on Impedance Tuning
Blockchain-based Optimal Power Flow Distributed Optimization Algorithm for Power Systems
Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method
A Lightweight Breast Tumor Classification Model Combining Local and Global Features

Related Author

ZHAO Liang
HAN Zhao-yang

Related Institution

College of Science,Harbin University of Science and Technology
0